| Model Number |
602 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
04/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the device was damaged upon implantation during loading.There was patient contact, the lens was extracted from the patient.The patient was left aphakic after back up lens could not be loaded.
Additional Manufacturer Narrative
The device has not yet been received; therefore, a proper root cause analysis could not be completed, nor the reported issue confirmed.Without a proper device analysis, a definitive root cause cannot be determined at this time.Based on the information provided, the risk assessment for the lucia product, and our experience we have determined that the following factors may have cause or contributed to the reported issue is but is not limited to: · lens placement technique · loading strategy · accessory device support · poor handling during folding and inserting the device history records were reviewed and there were no non-conformities or deviations noted during the manufacturing of the lens that would have caused or contributed to the nature of this complaint.Additionally, our lenses are 100% inspected before they leave our manufacturing site.Therefore, we are confident that the lens was processed per standard operating procedures and inspections and have met all criteria for release.
Additional Manufacturer Narrative
Description of changes: field d9: updated to "yes" field g3: updated "date received by manufacturer" field g6: updated to "follow-up # 1 and 30-day" field h2: selected "correction, additional information, and device evaluation" field h3: updated to "yes".Field h6: added "type of investigation" code 10.Added "investigation conclusions" code 19.Field h11: added description of changes.